# SDR DALA2024032203663

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,473 hours, 24,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 FUSELAGE / OPENING FRAMES / #2 CARGO DOOR SURROUND STRUCTURE / LOWER SILL OUTBOARD CHORD / STA 1380 TO 1440 / CORROSION. CORRECTIVE ACTION: REF ERA 598161-14. (0251129)
